# SDR CALA2023110303263

- Difficulty date: October 28, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cleat
- Part number: D5323053420001
- Condition: Corroded
- Location: Fr28 Str 43r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CLEAT CORRODED AT FR28 STR 44L-44R.   REMOVED AND REPLACED FWD PIT CLEAT AT FR28 STR 43R TO 43L IAW A3 19 SRM 51-72-11 REMOVED DOT NP16 PER MECH V943896 INSP V061704
